I have an issue here regarding joining military (Navy) These pass few months im having...
Posted by An_259332
I have an issue here regarding joining military (Navy)
These pass few months im having uncomportable feeling about my testicle which is im worried about going to medical. My medical appointment havent issue out yet, so im gathering informartion. I know its going to be long weeks waiting before getting me into schedule. Everything about my body are fine heart, ears, sight, etc except this. "I want to know if i will get disqualify for navy if i get medical check..."
Im curious before my medical schedule
Thanks in advance^^View Thread
Hey all, Just thought I'd ask about something slightly peculiar that has been going on with me lately to see...
Posted by An_259307
Just thought I'd ask about something slightly peculiar that has been going on with me lately to see if anyone might be able to shed some light on it.
Some basic information: I'm 22 years old. I would say my sex drive has always been pretty high. I masturbate and ejaculate once a day on average.
Over the past few days I have noticed a sort of swollen dull aching feeling in my testicles. The exact same feeling as the ever so infamous "blue balls" syndrome which I have also experienced on occasion (sadly). The pain is relieved shortly after I "release". However I have noticed that for no reason at all the aching feeling is returning on a daily basis. I have not been doing anything differently and have never experienced this aching without being sexually aroused for extended periods of time (say, with a partner) and not being able to achieve climax. Another peculiarity I have noticed is that the amount of semen I am releasing in each ejaculation is not only much greater in volume, but the distance and rate of which it is released is also much greater (sorry for the graphic nature). I have decided to put this to a little test and have been masturbating on a twice daily basis. Still, each ejaculation is more vigorous than what has always been my normal. The aching feeling continues to return even only after the relatively short amount of time between my climaxes.
Does anyone have any clue what could be causing this sudden and dramatic change? I've never really heard of hormonal swings in testosterone but I guess I'm not saying it's impossible. If the aching continues I am definitely scheduling an appointment with my physician.View Thread
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.